Another question on drug interaction

Discussion in 'Health and medical' started by Francispoon, Mar 12, 2004.

  1. Francispoon

    Francispoon Guest

    I am using a HBP medicine named IRBESARTAN or an
    angiotensin2 inhibitor, which, according to what i have
    read, raises lithium in our bodies. And "the concurrent use
    of calcium channel blocking agents with lithium may increase
    the risk of neurotoxicity in the form of ataxia, tremors,
    nausea, vomiting,diarrhea and/or tinnitus!!!"

    My doctor has put me on a calcium channel blocker and an
    Irbesartan tablet. Does this mean such a combination may
    exacerbate my current T?

    Thank you in advance,

    FP
     
    Tags:


  2. francispoon wrote:
    >
    > I am using a HBP medicine named IRBESARTAN or an
    > angiotensin2 inhibitor, which, according to what i have
    > read, raises lithium in our bodies. And "the concurrent
    > use of calcium channel blocking agents with lithium may
    > increase the risk of neurotoxicity in the form of ataxia,
    > tremors, nausea, vomiting,diarrhea and/or tinnitus!!!"
    >
    > My doctor has put me on a calcium channel blocker and an
    > Irbesartan tablet. Does this mean such a combination may
    > exacerbate my current T?

    That will have to be empirically determined.

    Again, you remain one of God's many unique creations,
    Francis.

    > Thank you in advance,

    All praises belong to God.

    Servant to the humblest person in the universe,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/

    **
    Who is the humblest person in the universe?
    http://makeashorterlink.com/?W1F522557

    What is all this about?
    http://makeashorterlink.com/?A26B16397

    Is this spam?
    http://makeashorterlink.com/?N69721867
     
  3. francispoon wrote:
    >
    > I am using a HBP medicine named IRBESARTAN or an
    > angiotensin2 inhibitor, which, according to what i have
    > read, raises lithium in our bodies. And "the concurrent
    > use of calcium channel blocking agents with lithium may
    > increase the risk of neurotoxicity in the form of ataxia,
    > tremors, nausea, vomiting,diarrhea and/or tinnitus!!!"
    >
    > My doctor has put me on a calcium channel blocker and an
    > Irbesartan tablet. Does this mean such a combination may
    > exacerbate my current T?

    That will have to be empirically determined.

    Again, you remain one of God's many unique creations,
    Francis.

    > Thank you in advance,

    All praises belong to God.

    Servant to the humblest person in the universe,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/

    **
    Who is the humblest person in the universe?
    http://makeashorterlink.com/?W1F522557

    What is all this about?
    http://makeashorterlink.com/?A26B16397

    Is this spam?
    http://makeashorterlink.com/?N69721867
     
Loading...